Author Topic: Vent  (Read 413 times)

Bigleyj

  • Full Member
  • ***
  • Posts: 132
Vent
« on: March 19, 2019, 05:53:52 AM »
Well hi everyone,

I hadn't logged in for a while and it's just taken me ages to work out that I was actually not logged in!

I just really need to vent and it's nearly midnight here in Australia and I feel like screaming.  I just don't know what to do with myself with this night time aching. From my lower back right down to my feet I ache so bad. I'm so ruddy tired but can't get to sleep because of the pain!!!

I thought I was on a winner a few weeks back. I practically made my Dr buy my book and then at my next visit he said he just didn't realise how bad it was. Well at least he now "got it" and he gave me a script for tramodol.  The first week was terrific, no aching!!  I slept every night but then the side effects kicked in, migraine and nausea. I couldn't cope so stopped taking them.

So now I'm back to this aching every day and every night, all  the time and way worse at night.   I will go back and see him but in the meantime I just feel like I'm going to climb the walls!

I just don't know what to do with myself during these times.

Vent over...

I see that those in the USA can now get a Saliwell Stent.  I'll look forward to seeing if anyone gets it and how it goes. 

Bye for now,
Jo.
Female, 44 Yrs, Victoria, Australia. 
Diagnosed SJS Nov 2014, diagnosed skin-only Lupus Dec 2014, overactive thyroid medicated since 2011.
 plaquenil, carbimazole, escitalopram (esipram), second generation oral saliwell stent, vitamin D.
Came off low dose Valium mid-2015 😀

Joe S.

  • Hero Member
  • *****
  • Posts: 7649
  • Fibro, Sjs, RA, CNS, Diabetes, TIA's, ADHD, ptsd
    • Chakra Force
Re: Vent
« Reply #1 on: March 19, 2019, 01:26:09 PM »
I hope you know how to breathe through your pain and how to meditate through it. and you kow what supplements can help you. I hope you can find some relief for your pain.
bkn C4 & C5, herniation's 7 n, 5 t, 4 l, Nerve Damage
Lisinopril, Amlodipine, Pantoprazole, Metformin, Furosemide, Glimepiride,
Centrum Silver, Cinnamon, Magnesium, Flaxseed, Inositol, D3, ALA, ALC, Aleve, cistanche
Reiki, reflexology, meditation, electro-herbalism

Carolina

  • Hero Member
  • *****
  • Posts: 5704
  • —if it ain't one thing, it's another." Roseanne R.
Re: Vent
« Reply #2 on: March 20, 2019, 02:18:22 AM »
Oh, Jo, I FEEL your pain.

We're in the middle of moving house and I'm stressed beyond belief.  So I'm having a terrible flare of pain and inflammation.

I took extra methylprednisolone, and now have insomnia.  First the pain was keeping me awake, and now the medication is keeping me awake.

This move is a nightmare, because we're 'downsizing' from a three bedroom 2.5 bath house, to a one bedroom apartment!

And I've become so disabled (braces and a walker) that I can be of almost NO HELP with this move, so everything is out of my control.  I can't move boxes, and can barely unpack anything.  Besides we have to put together the storage furniture to put things in.  And I can't do that, either.

My husband is more overwhelmed than I've ever seen him.  And that is even more stress.

Well, I didn't mean to start on my saga, but at 5 am, that's what's on my mind.

Anyway, I'm sorry you're in pain.  I've become allergic to most pain medications, including Tramadol, and can't take the NSAIDS because of gastric irritation.

Just trying to relax a bit and float through this difficult time.  Pain magnifies everything.

Regards, Elaine
Female-Elaine,76-CVID-pSJS-IC-PN-CAD-Osteoarthritis-COPD-SFN-Knee/Shoulder Degeneration-SIBO-Intertrigo-Act.Purpura-Anemia-Copper Def-Raynaud's-Meniere's-Hiatal Hernia-Achalasia-IVIG Gamunex-Medrol-Gabapentin-Atenolol-Pilocarpine-LDN-Nasonex-Lipitor-Estrogel-B-12-Iron-D-Mannose-NAC-Co-Q10-D3-Omega 3

Tinker

  • Hero Member
  • *****
  • Posts: 763
Re: Vent
« Reply #3 on: March 20, 2019, 10:47:35 PM »
Jo, I'm so sorry you are so miserable.  I'm sending you my tips in hopes that they can help you a bit.

I didn't see gabapentin on your med list.  Sure helps me.

Ice packs...couldn't live without them on my low back and shoulders and it helps me get to sleep.

Heating pads/ massage w/ a tennis ball on your back

Hot baths at night w/ epson salts...helps relax muscles and improves blood supply

The cheap TENS appliance really helps me w/ back pain.  It's about $30 US (Shaq advertises this and it's called Icy Hot Smart Relief) This is the same thing the chiropractor did to me and it really helped.

Distraction: Comedies/whatever you fancy

I swear by the vibrating bed by I-Serta.  It's expensive but has been worth it to me.

Muscle relaxers: xanaflex, skelaxin, robaxin, etc.  Xanaflex dries my eyes a bit but it helped with my stiff jaw muscle

Some rheumies won't prescribe pain killers and some WILL.
Magnesium could help with muscle pain, too

You may already know all of this but I felt like maybe one or two things might help. 
Sending you hugs and well wishes, Jo.


Bigleyj

  • Full Member
  • ***
  • Posts: 132
Re: Vent
« Reply #4 on: March 22, 2019, 04:12:03 PM »
Thank you so much for your replies.  I will try some of the tips.

Got to breaking point this week at work and had a massive meltdown. Highly embarrassing but it had been coming for a long time.  Now on sick leave.  I have 10 weeks sick leave owing as I've been in this job nearly seven years.  So I will resign in the coming weeks.  Hopefully they will get a replacement quickly so I can do a hand over at my own pace.

I feel a great sense of relief making the decision to go. 

Cheers,
Jo 😊
Female, 44 Yrs, Victoria, Australia. 
Diagnosed SJS Nov 2014, diagnosed skin-only Lupus Dec 2014, overactive thyroid medicated since 2011.
 plaquenil, carbimazole, escitalopram (esipram), second generation oral saliwell stent, vitamin D.
Came off low dose Valium mid-2015 😀

irish

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 13252
Re: Vent
« Reply #5 on: March 22, 2019, 08:53:52 PM »
I am sorry you are so miserable. The only thing I can tell you is to search out the side effects of the medications you are on. Sometimes we can develop reactions to drugs even after being on them for a while.

The next thing I would suggest is the use of Gabapentin (Neurontin) or Lyrica. Both of these meds are used to treat neuropathy. It is possible that you are having neuropathy in all this area. The other thing is I am wondering if you are having spinal pain and would benefit from a MRI of your spine. Sometimes the spinal pain can be really hard to identify. Good luck and keep us posted please. Irish